MathSciNet Relay Station
MathSciNet bibliographic data
MR2515808 (2010c:46159) 46T30 (58D99)
Kunzinger, Michael; Steinbauer, Roland; Vickers, James A. Sheaves of nonlinear generalized functions and manifold-valued distributions. Trans. Amer. Math. Soc. 361 (2009), no. 10, 5177–5192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement